NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Jonathan Brown
University of Dayton - Dayton / United States
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 1777519
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Co-Authors
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Jonathan Brown's MOST POPULAR ARTICLES
1-)
Simplicity of algebras associated to étale groupoidsJ Brown, LO Clark, C Farthing, A SimsSemigroup Forum 88 (2), 433-452, 20141402014
2-)
Cartan Subalgebras in C*-Algebras of Haus dorff étale GroupoidsJH Brown, G Nagy, S Reznikoff, A Sims, DP WilliamsIntegral Equations and Operator Theory 85 (1), 109-126, 2016392016
3-)
Graded C*-algebras and twisted groupoid C*-algebrasJ Brown, A Fuller, D Pitts, S ReznikoffarXiv preprint arXiv:1909.04710, 2019272019
4-)
Purely infinite-algebras associated to étale groupoidsJ Brown, LO Clark, A SierakowskiErgodic Theory and Dynamical Systems 35 (8), 2397-2411, 2015272015
5-)
A generalized Cuntz–Krieger uniqueness theorem for higher-rank graphsJH Brown, G Nagy, S ReznikoffJournal of Functional Analysis 266 (4), 2590-2609, 2014252014
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept